MAUDE Adverse Event Report: MERIDIAN BIOSCIENCE INC. REVOGENE

MERIDIAN BIOSCIENCE INC. REVOGENE
Catalog Number 610210
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, meridian bioscience inc.Technical service department received a call from a customer who reported a full run of indeterminate results obtained during testing with the revogene group a strep assay.Customer also reported a burning smell during the run.When the run was completed, the customer observed that the microfluidic pies were melted.Customer had their clinical engineering department check the outlet and the circuit the revogene was plugged into and everything checked out ok.Customer did not observe any visible damage to the instrument other than the melted pies.While there were no reported claims of serious injury or harm were reported, meridian has elected to submit this report out of an extreme abundance of caution.
 
Additional Manufacturer Narrative
A preliminary investigation was completed by the instrument's contract manufacturer, meridian bioscience canada.This investigation confirmed that the instrument's cooling period was functioning properly thus reducing any risks associated with incidental contact with heated components by the user.

Brand Name
REVOGENE
Common Device Name
REVOGENE
Manufacturer (Section D)
MERIDIAN BIOSCIENCE INC.
3471 river hills dr.
cincinnati OH 45244
Manufacturer (Section G)
MERIDIAN BIOSCIENCE INC.
3471 river hills dr.
cincinnati OH 45244
Manufacturer Contact
megan berling
3471 river hills dr.
cincinnati, OH 45244
MDR Report Key23480262
Report Number1524213-2025-00004
Device Sequence Number16003154
Product Code OOI
UDI-Device Identifier00840733102318
UDI-Public00840733102318
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K243922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number610210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown